I've been taking suboxone for 2 months and was prescribed Tramadol ER for pain. Will the suboxone cause problems for me or cut down the effectivess of the medication if I take the Tramadol ER?
20 Jan 2012
The tramadol will be completely blocked by the suboxone. You will have to stop your subs for a few days, you can take the tramadol during that period, but it will be several days for the subs to clear and the tramadol to work, taking more tramadol will not make it work quicker. you will then have to go back into wd in order to restart your subs when you are ready too.
21 Jan 2012
Caffiene123, be careful with the Ultram my friend!! It has some very nasty withdrawals if taken too long or too much!! Sometimes worse than classified opiates. I'm just saying!! Doctors are too quick to prescribe this medication and usually don't inform the patient of the side effects that you could have, like seizures. Hope all goes well for you. NIK
16 Sep 2014
last summer I went through this I took trams for several days and nothing then one day I took 4 like I had been and ended up at er and they prescribed me klonopin 1mg for wd they were so bad I had to call 911 I thought I was dying and they put u in like seizures and slure ur speech u go through sweats hot cold its awful
17 Sep 2014
Hi, i've only just come across this question, combining the 2 medications can be very dangerous, please don't ever do this... read the interactions report below:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The reason I ask is because I have been an opiate addict for 3 years. Non stop all day every day. I was taking tramadol. The withdrawals are ...
4 answers • 19 Apr 2011
I've been addicted to Ultam for 15 years. I quit taking Ultram (Tramadol) 10 days ago with the help of Suboxone Sublinguil Film. My first ...
2 answers • 18 Sep 2011
I have been researching different alternatives to treating chronic pain with opiate-based pain medications. I am allergic to all of the standard ...
6 answers • 6 Oct 2011